MAUDE Adverse Event Report: MENTOR TEXAS LOCAL CNULA 14GA 15CM LAMIS; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS LOCAL CNULA 14GA 15CM LAMIS; SYSTEM, SUCTION, LIPOPLASTY
Model Number BN1406
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a hunstad infiltration cannula was found to be leaking at the hub by the end user.The report indicates that the cannula broke while infiltrating.The device was not in use at the time, and there was no reported patient involvement.
 
Additional Manufacturer Narrative
Device' image evaluation completed on october 26, 2021: upon visual evaluation of the image provided in the complaint, no apparent damage or visual anomalies were observed.As the product involved in this complaint was discarded, the device couldn´t be analyzed according to our procedures.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).

Brand Name
LOCAL CNULA 14GA 15CM LAMIS
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key12513103
Report Number1645337-2021-10590
Device Sequence Number13728314
Product Code MUU
UDI-Device Identifier00081317022527
UDI-Public00081317022527
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Model NumberBN1406
Device Catalogue NumberBN1406
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1